Diabetes - Type 2 Community
Leg Pain
About This Community:

This patient support community is for discussions relating to type 2 diabetes, celiac disease, depression, diabetic complications, hyperglycemia, hypoglycemia, islet cell transplantation, diabetes nutrition, parenting a diabetic child, gestational diabetes, and insulin pump therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Leg Pain

I have had leg pain (my right leg ) for more than 2 months now ,i had consulted the doctor she says that i am insufficient on  nutrients .My leg usually pains in the afternoon when i sit ideally .But after a brisk walk in the evening and after taking my insulin dosage i feel releived .My leg pain starts i.e from my knees to my foot  and pains occassionally at different areas of the leg(knee to foot).Its more after having my lunch -could this be diabetic neuropathy and leg pains because of  increased blood sugar in the afternoons(I had tested  and they seem to be always more than 160 mg/dl .I take insulin shots in the night alone.

Please help i am dying of pains in the afternoons
Related Discussions
4 Comments Post a Comment
Blank
141598_tn?1355675363
"the doctor she says that i am insufficient on  nutrients"
Hopefully he/she told which you nutrients you were insufficient so you can take supplements to make up for the deficiency, right?

"increased blood sugar in the afternoons(I had tested  and they seem to be always more than 160 mg/dl ."
This statement doesn't tell us much of anything. If you are under 180 mg/dl 2-4 hours after meal it would be considered normal. Above that you need to correct what you're eating.

Your clue is walking. One cause for leg pains is poor circulation. Walking increases blood circulation so one has to think you might have nerve (neuropathy) and/or muscle damage.

Your PCP and/or a Neurologist may run the following test as part of your diagnosis:
    *  Nerve conduction studies or electromyography are sometimes used to help determine the type and extent of nerve damage. Nerve conduction studies check the transmission of electrical current through a nerve. Electromyography shows how well muscles respond to electrical signals transmitted by nearby nerves. These tests are rarely needed to diagnose neuropathy.
    * A check of heart rate variability shows how the heart responds to deep breathing and to changes in blood pressure and posture.
    * Ultrasound uses sound waves to produce an image of internal organs. An ultrasound of the bladder and other parts of the urinary tract, for example, can show how these organs preserve a normal structure and whether the bladder empties completely after urination.

The latter two to insure no other issues .
Good luck.
Blank
Avatar_n_tn
Diabetes  leg pain  is  very dangerous problem if  you  do  not  take care properly .I suggest  you to  take some advise  how  to   take  care  about  your  leg pain...   this  page  has  some  info  http://www.all-about-beating-diabetes.com/diabetes-leg-pain.html
Blank
Avatar_n_tn
Thanks alot Mr Wave rider

I had met the Doc and she says that  I have mild neuropathy she has recommended me a drug named renerve plus BT  ,i can feel the pain begining to reduce a little ,she says the drug contains benfotiamine which is good for the nerves (i do not know of the side  effects )

As far as pressure is concerned i have 130/80 which she says is  normal .

Sha had conducted a doppler test to determine the blood circulation in the leg and says its all normal ,as as u said ........Walking is a must to bring back evreything  to normal

Blank
141598_tn?1355675363
Are you in India? Renerve BT is called benfotiamine and made in India. In the USA its distributed by various companies as benfotiamine. However, benfotiamine is not an FDA approved drug nor an approved dietary supplement which the US Federal Drug Administration denied in 2006. Cases have shown the benfotiamine lessens nerve pain but the jury is still out.

Its very important that you obtain the pharmaceutical paperwork on Renerve BT (benfotiamine) to see its side effects AND its contraindications (adverse effects with other medications and supplements). Its important to understand, in your case, whether benfotiamine causes nutrient imbalance and/or nutrient loss.

I agree, your 130/80 BP is normal. Congrats.
Blank
Post a Comment
To
MedHelp Health Answers
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
296076_tn?1371338074
Blank
melimeli commented on renae176's status
Sep 14
1236893_tn?1408490528
Blank
Glyphosate in Wheat Has Increased C...
Sep 14 by gymdandee
982214_tn?1407809791
Blank
krichar commented on photo
Sep 13
Diabetes - Type 2 Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Diabetes Answerers
Avatar_m_tn
Blank
diabetes86
MA
144586_tn?1284669764
Blank
caregiver222
4851940_tn?1385441629
Blank
jemma116
United Kingdom